Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Is it possible to get red marks and blemishes without even getting a pimple?!! I've been getting a couple new red spots now, and my face looks like shit! The right side of my face is fine, the left side just looks awful right now! I just finished Accutane 24 days ago, and I fuckin hate accutane!!! it never ends

I haven't had a pimple in 2 months now, and my face still has red marks and even got a couple new red spots the last couple days!! Im so fuckin pist off right now. funny thing is my derm has the nerve to tell me I improved alot and am clear now, what is she fuckin kidding me. I feel like a dick, accutane was definately the wrong path to choose. I had a ton of side effects, and my body which was pretty durable is now a fuckin peice of shit. I went from never getting hurt much to always being hurt for no reason while on tane.. I worked out just like normal 3 weeks after finishing tane, and today was the 1st time in 5 days that i can actually straighten my arms, literally im not joking about that, because my body is so achy/not wanting to do much.

And it never fuckin ends! My face looks beat up now, all those fuckin side effects for nothing! and atleast half of this redness is from the breakout accutane gave me which was worse than any acne i ever had before in my life. 1st acne, now all this acne creams and accutane is aging my skin faster. Dry skin tends to get wrinkles and age faser than oily skin. Im scared to even think about what my face will look like when im 30! I'll prob look OLDER by alot! thanx accutane for fuckin nothing!

These red spots aint going away, my face still doesn't look good and has fallen apart over the past 2 years. My face was starting to show improvement and look better, now i have new red spots and i haven't even gotten a pimple! My face is just red, i literally look like i just got beat up!

and 1 last thing, for those of you who take accutane lightly, get real and learn more about it. I've heard people say a number of times in the chat or on here "well my acne is only mild but it wont go away I should just take accutane", thats fuckin stupid talk. Accutane is unpredictable and shouldn't be messed with unless you've actually had enough and became that desperate to take the gamble. After my 5 months on accutane, i hate it, I think its a terrible drug, and should be pulled off the market. No its not a miracle pill, not even close. And the saddest thing is when some people have there acne come back after taking 1 course! Im gonna just quit lookin in the mirror, i was doin better than right now my face just pissed me off thinking about what i went through on accutane, for this? rediculous. I just had to get that off my mind.. Thanx accutane for nothing.

Share this post


Link to post
Share on other sites

i'v heard that the redness is normal and it goes away with time, you probably just need to give your body time to heal.

Share this post


Link to post
Share on other sites

i'v heard that the redness is normal and it goes away with time, you probably just need to give your body time to heal.

I had these red marks forever, unless if you mean it takes time AFTER finishing tane for them to go away. Also i seem to have gotten like 2 new red spots, and i haven't had a pimple in the longest time since.. since.. since before i had acne.

Share this post


Link to post
Share on other sites

dude chill out, you only finished 24 days ago give it time and be happy you no longer get pimples cuz no one gives a shit about redness...only pimples

Share this post


Link to post
Share on other sites

I had these red marks forever, unless if you mean it takes time AFTER finishing tane for them to go away. Also i seem to have gotten like 2 new red spots, and i haven't had a pimple in the longest time since.. since.. since before i had acne.

hmm i think i know what you mean cause i got the same..

are they like red marks under the skin which like seem to stay forever but are not pimples just a redness under the skin.

if had some for ages and they never seem to go, nor do i get new pimples just the same ones there stuck forever.

as far as redness after tane, i've read on this forum that its normal and it goes on its own..

Share this post


Link to post
Share on other sites

you sound really upset about that, I kind of know what you mean. I had loads of red marks about 2-3 months ago (well I still have them) but you can barely see them anymore, only if I do sports or get hot.

yes I think all you can do is wait ( :boohoo: ) and maybe try something for really upset skin? I heard that "exceptionally soothing cream" from clinique is pretty good for redness....I haven't tried it myself but I'm going to, cause my face is red like hell too but I'm still on tane so I can't really start complaining.

there are also sort of "fade out" creams...they make your skin look lighter cause they slow down the production of any pigmentation "errors" and as the skin renews itself (which it does no matter what) spots or uneven skin tone go away. of course this isn't guaranteed to help you but you could have a try maybe...

or try a green tinted moisturiser, it hides the redness a bit...

what else....ummm...don't know we're sitting in the same boad the only difference is that I still got the hope of the redness going away after tane... :shifty: (you're not exactly making me feel better :D )

what about asking about rosacea (or so? oh god I'm hopeless)...well you know where people have broken blood veins and get all red in the face? maybe there's something that could help you too?

and yea, I mean "only" 24 days....there's still tane in your system (well there will always be) but with time it gets less and less.....wait and drink tea :shifty:

I feel for you, you're not the only one.

Share this post


Link to post
Share on other sites

awww matt*hugsy, that sucks matey.well done for sticking with the accutane though, maybe in a months time there will be a more obvious improvement and the red marks will have lessened. Ur still lovely with or without acne red marks though matey.

Share this post


Link to post
Share on other sites

wow matt sorry to hear bout that :confused: thought you were doing well to

maybe you could try the regiman? but the red marks should fade in a bit can't really do much bout them

Share this post


Link to post
Share on other sites

dude chill out, you only finished 24 days ago give it time and be happy you no longer get pimples cuz no one gives a shit about redness...only pimples

Ok Well i'd rather get pimples like I used to when I 1st started getting acne because atleast those went away fully, these red marks dont go away. and the only good thing about not getting a pimple is now if i get a pimple it will leave a red mark.

Share this post


Link to post
Share on other sites

dude chill out, you only finished 24 days ago give it time and be happy you no longer get pimples cuz no one gives a shit about redness...only pimples

Ok Well i'd rather get pimples like I used to when I 1st started getting acne because atleast those went away fully, these red marks dont go away. and the only good thing about not getting a pimple is now if i get a pimple it will leave a red mark.

well ya never know if it couldve gotten worst though eventually

i dunno though when mine started it sucked........like these cysts all on my cheeks and stuff it sucked

what u doin now?

Share this post


Link to post
Share on other sites

dude chill out, you only finished 24 days ago give it time and be happy you no longer get pimples cuz no one gives a shit about redness...only pimples

Ok Well i'd rather get pimples like I used to when I 1st started getting acne because atleast those went away fully, these red marks dont go away. and the only good thing about not getting a pimple is now if i get a pimple it will leave a red mark.

well ya never know if it couldve gotten worst though eventually

i dunno though when mine started it sucked........like these cysts all on my cheeks and stuff it sucked

what u doin now?

now im just leaving my face alone, only thing i put on it is sunscreen if i go out in the day (50SPF), but i can't put any more chemicals on my face, because atleast now my face looks like a 17yr old face with red marks, i dont want to fuck around with my face too much and have it looking older.. all this stuff ages the skin pre-maturely, so no matter what stuff i put on my face it wont get it back 2 the way it once was, so the best thing to do now is leave it alone, and not create another problem. (wrinkles eary on)

Share this post


Link to post
Share on other sites
Guest TylerD

Dont worry bro, the redness will go in time. Sadly it does take a long ass time for it to go away. I finished accutane about 6 months ago or so and I still have redness and some red marks on my face. Its a pain in the ass I know but just be patient and with time it will go away.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×